It's been a while since I relayed my medical history, I am doing this because of the confusion that I see so many have with regard to medications and the history I have with them myself. You want to believe doctors, and I'm not telling you not to, but do your own research. I have reduced the medications I was taking for years to what I think I need for the myasthenia gravis disease I have, or believe I have, and one new one for my heart that is for a reduced blood flow extraction, entresto. I have all but stopped dygoxin, eliquis, and levothyroxine. I stopped amiodarone a long time ago. First let me say that within the last six months I have had blood tests, echocardiograms, x-rays, and a full internal body scan of my organs, and other than my heart that is stressed from my baseball days I believe, I have no problems. Surprisingly, every internal organ was free from any kind of problem; I had a few little gallstones. My problem is that the pyridostigmine drug for MG has numerous side effects that are just a nuisance, diarrhea, runny nose, excess saliva, and a few other annoyances like causing me to breath very heavily until the drug wears off. No doctor knows what dosage you need so I have been playing with it and think I am on the right track.. But MG can affect swallowing and I have experienced that which is scary. I also have a knee that should be replaced and a bad back from baseball that makes walking and working not much fun. They are my major problems. Overall, and this may sound contradictory, I feel good, and my doctor agrees that I am fine. I ride a stationary bike; I can't run on a treadmill and have done some heavy yard work without incident. Reducing my meds eliminates confusion, and dizziness, and allows me to move around better. Most of the meds I've taken have also blurred my eyesight. After six or seven years of following orders, I am doing what seems to be right for me. Is it? I have no idea, but neither do my doctors. Like my GP says, "you're 81 and you look great." I lost 20 pounds when my thyroid went crazy and did not eat for a month; I am now putting on weight and am close to my playing weight which is terrific. To sum this up, I don't know if my heart is a problem or not, but my I've been told my blood flow is good, arteries are clear, and heart valves are fine. I've never had a chest pain, and I can deal with being short of breath because of the meds. Insomnia is my greatest concern, and the meds cause that. The MG causes loss of muscle strength and I believe I experience that, and one eye lid has a tendency to droop, one of its side effects. As I said as long as the meds allow me to swallow I can deal with the other things. If this update helps anybody, great. Contact me though my email if you want to talk.